I have a paroxysm surrounded by my sleep and bear dilantin can i stop taking it and if i do what will evolve?

will i have a paroxysm if i stop after a month
after 6 months of continuoususe of dilantin
300 mg daily
what will trigger my commandeering at night

Answer:
Do not stop taking your dilantin. You will hold further seizures.
Visit your Doctor. Your medication requirements to be increased or altered, you may be given Epilom.
Some ppl aren't to be listened to.
GO SEE A DOCTOR!
Honestly, why would you want to stop? Having a paroxysm is one thing; have one in your sleep could be noxious. Are the side effects bothering you? Talk to your doctor; maybe since you are stable presently your dose could be lowered. Is it too expensive? Most drug companies have assistance programs.

Whatever you agree on, do it after careful research and speaking next to your doctor. DO NOT SUDDENLY TAKE YOURSELF OFF. If you decide to stop taking it, you should be weaned bad (decreasing doses, only beneath a physician's direction.)
They do not know what triggers your seizures at hours of darkness ; that;s why you have to save taking it.If you stop you can have more and more seizure often and could even come on more strong,,,,, lol
Don't stop taking your medication unless your doctor tell you to.
If you are having side effects that you don't approaching from the dilantin, talk to your doctor just about them. Possibly there is something else you can cart. Don't manipulate your medication on your own. 300 mg of dilantin is a "typical"dose. Many adults are on that dose to aver a therapeutic plane of the drug in their blood.
Sometimes, if you are just this minute diagnosed as having seizure, depending on what caused them, your doctor may try taking you past its sell-by date the medication, but usually not this soon.
Whatever you do, don't stop the medication unless your doctor tells you to. You could amazingly well enjoy an increased number of seizures and any occupation can be a life-threatening event.
As some one who has have night seizure and take 400mg of Tegetrol, please don't move about off of it. I did that when I be in college b/c I thought I be fine and I ended up have another seizure. I be lucky my doctor didn't report it and chalked it up to me being a dumb college kid. I could enjoy lost my drivers license, or been seriously hurt (I get hurt my 1st time, broke my nose actually). You can discuss to your neurologist about perchance weaning off of it, but not until its be at least 3-5 yrs commandeering free I believe. I chose not to, but you should discuss it with him.

In my experience, taking a pill twice a light of day is no big deal for piece of mind.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • What do strong creases down the middle of the length of your finger nails mean?
  • How bad is finger fuking?
  • What causes bags under your eyes?
  • What should I do about RLS symptoms?
  • Two benefits of resident flora?
  • Where can I purchase Rue care oil in the U.K?
  • Plan to sell 5 pints of plasma weekly to blood bank, over 10K per year income. What is the $ paid per pint?
  • What are the dangers of taking tylonol on an empty belly?
  • A guy friend said is private was buring all the time what is it?
  • Does sleep apnea equipment increase your sex drive?
  • I am looking for the best cures for snoring?
  • I have type 1 diabetes and have been thinking of getting an insulin pump. Any diabetics new to the pump?
  • How do I clean my really infected ear cartilage and stop the swelling??
  • What is the best detox diet?
  • What the hell is occurring to me?